Profesor Titular de Universidad

ORCID: 0000-0003-0377-8099
Área de conocimiento: Matemática Aplicada

Grup de Sistemes Dinàmics UB

Información de contacto
Departamento de Matemáticas e Informática
Gran Via 585
+34 934021634

Formación académica

Lic. Matemáticas . Universidad de Barcelona . 01/07/1992 . (Diplomatura / Licenciatura / Grado)
Matemáticas . Universidad de Barcelona . 02/10/1998 . (Doctorado)

Publicaciones Relevantes (publicaciones en revistas y otras publicaciones - últimos 10 años)

Haro, Àlex.; Luque, Alejandro, 1974- (2019). A-posteriori KAM theory with optimal estimates for partially integrable systems. Journal of Differential Equations, 266(2-3), pp. 1605 - 1674 . Repositorio Institucional . ISSN: 0022-0396
Figueras, J.Ll.; Haro, À.; Luque, A. (2016). Rigorous computer assisted application of KAM theory: a modern approach. Foundations of Computational Mathematics, 17, pp. 1123 - 1193 . Repositorio Institucional . ISSN: 1615-3375
Canadell, Marta; Haro; Àlex (2017). Computation of Quasi-Periodic Normally Hyperbolic Invariant Tori: Algorithms, Numerical Explorations and Mechanisms of Breakdown. Journal of Nonlinear Science . . ISSN: 0938-8974
Canadell, Marta; Haro, Àlex (2017). Computation of Quasiperiodic Normally Hyperbolic Invariant Tori: Rigorous Results. Journal of Nonlinear Science . . ISSN: 0938-8974
Figueras, J.Ll; Haro, A.; (2015). Different scenarios for hyperbolicity breakdown in quasiperiodic area preserving twist maps. Chaos, 25(12) . . ISSN: 1054-1500
Haro, A.; Canadell, M.; Figueras, J.Ll.; Luque, A.; Mondelo, J.M. (2016). The Parameterization Method for Invariant Manifolds. From Rigorous Results to Effective Computations . En Applied Mathematical Sciences . Volumen. 195 . Springer USA . ISBN: 978-3-319-29662-3 .
González-Enríquez, A.; Haro, A.; de la Llave, R. (2014). Singularity theory for non-twist KAM tori . En Memoirs of the American Mathematical Society . Volumen. 227 . Número. 1067 . (pp. 1 - 128) . American Mathematical Society (AMS) . ISBN: 978-0-8218-9018-9 .

Dirección de Tesis, Tesinas y Trabajos de Investigación (últimos 10 años)

Aida Chaikh Vidal . (2018) . Dynamical Billiards (Trabajo de Grado) . Universitat de Barcelona.
Àlvar Pineda Romero . (2017) . Trajectory interpolation for inertial measurement simulation (Trabajo de Grado) . Universitat de Barcelona.
Carles Raich Bros . (2017) . Siegel's Linearization Theorem (Trabajo de Grado) . Universitat de Barcelona.
Lucía Alonso García . (2016) . Reaction-diffusion equations and pattern formation (Trabajo de Grado) . Universitat de Barcelona.
Edelweiss Mármol Pérez . (2016) . Fractal study of tumors (Trabajo de Grado) . Universitat de Barcelona.
Alberto García Molina . (2016) . The Michelson System (Trabajo de Grado) . Universitat de Barcelona.
Marta Canadell Cano . (2014) . Computation of normally hyperbolic invariant manifolds (Tesis Doctoral) . Universitat de Barcelona.
Eric Sandín . (2018) . Quasi-periodic solutions in quasi-periodic systems via Fourier transforms (Trabajo de Grado) . Universitat de Barcelona.
Chanyan Wang . (2018) . The parameterization method for invariant manifolds of real-analytic dynamical systems (Trabajo de Grado) . Universitat de Barcelona.

Otros Méritos

Award Barcelona Dynamical Systems prize 2017 to J.-Ll. Figueras, A. Haro and A. Luque as the authors of the paper Rigorous Computer- Assisted Application of KAM Theory: A Modern Approach, Found Comput Math (2016) (doi:10.1007/s10208-016-9339-3).

The Barcelona Dynamical Systems Prize 2017 is an international prize offered by the Societat Catalana de Matemàtiques, under the patronage of Prof. Carles Simó, to the author or authors of a paper or research work in the area of Dynamical Systems, having been published or accepted for publication between May 1, 2015 and January 31, 2017.

The members of the Jury of the 2017 edition were: John Guckenheimer (Cornell University), Rick Moeckel (University of Minnesota), Anatoly Neishtadt (Loughborough University), Enrique Pujals (IMPA), Robert Roussarie (Université de Bourgogne) and Amadeu Delshams (UPC, secretary of the Jury without vote).

The R. E. Moore Prize for Applications of Interval Analysis (2018) for the paper J.-LL. Figueras, A. Haro, A. Luque, 'Rigorous Computer-Assisted Application of KAM Theory: A Modern Approach', Foundations of Computational Mathematics, 17, 5, pp. 1123-1193 (2017)